# SDR UPS03241668

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CABIN DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED CABIN DOOR, EMERGENCY EXIT LIGHT OPS CHECKS NORMAL AT THIS TIME PER MM 33-50.
